Doctor insights on:
Stool Softeners Diarrhea
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
26 yr old. Had constip. Went semi normal after fiber and stool softener. Now diahrea. Could diet change and softeners be the cause? Scared.
Have cdiff but constipated. What can I do. I am on vancomycin and forastor. I never have diahrrea like a lot do. Should I take stool softener or what?
Depends...: Stool softeners come in many forms (fiber, chemical and 'natural'), all trying to increase the water content of your stools, as opposed to laxatives that stimulate the bowels to go by various actions, some of which may be quite uncomfortable. Beware of the so-called 'natural' softeners, unregulated by the dea, many of which contain harmful laxatives that can damage your colon cells, worsening it. ...Read more
Docusate: Docusate sodium. However the optimal dose varies from person to person. The over the counter dose is 50 mg and you may need to take it twice a day or maybe 2 tablets twice daily. Psyllium is a natural fiber that come in powder and acts as a softener if you take it with 8 ozs of water everyday. Make sure you take it 2 hours away from your medications. ...Read more
- Talk to a doctor live online for free
- Can stool softeners give me diarrhea?
- Oral stool softeners
- Isabgol in curd for stool softener
- Ask a doctor a question free online
- Natural remedies to soften stool
- Dulcolax stool softener directions
- Stool softener syrup
- Purpose of stool softeners
- Talk to a urgent care specialist online for free